# SDR V0XD20210810008

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Dented
- Location: Bs 177-185 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ON THE FWD R/H FUSELAGE BETWEEN FS 177.00 AND F.S. 185 AT STGR 23R.  CORRECTIVE ACTION: BLENDED DISCREPANT AREA IAW STS ENGINEERING SOLUTIONS ENGINEERING AUTHORIZATION 69-2021-124 IR DATED 8/6/2021.  ***DTE REQUIRED WITHIN 12 MONTHS OF RTS.
